# SDR ASAA2018101726727

- Difficulty date: October 17, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 25,283 hours, 7,370 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 171
- Condition: Failed
- Location: Apu
- Part time: 3,141 hours, 5,771 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS AT OR ABOVE THE THRESHOLD 605 DEGREES. GROUNDED - YES. REPLACED APU STARTER-GENERATOR DUE TO FAILURE OF FIM 24-21 TASK 814 STEP F(2)(E) AND (F). REMOVED/REPLACED SGU REF AMM 49-41-21. ACCOMPLISHED FIM 49-40 TASK 825 STEP D(9)(E), NO DEFECTS NOTED. ACCOMPLISHED STEP D(9)(D)(F)(H) OF FIM 49-40 TASK 825 WITH NO DISCREPANCIES NOTED. ACCOMPLISHED SGU AND FUEL NOZZLE LEAK/INSTALLATION TESTS. NO DEFECTS NOTED.
